# SDR DL757090619

- Difficulty date: February 2, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 66,562 hours, 29,901 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC14902734
- Condition: Corroded
- Location: Fs 365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 365 FLOORBEAM CORRODED, REPAIRED PER SRM 53-00-01.
